# SDR YENA2022111801136

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 433
- Aircraft time: 29,990 hours, 20,133 cycles
- Engine: Ge CF3410E6
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 2041, CROSS BLEED FAIL IN FLIGHT COULD NOT RESET ENCOUNTERED ICING + SYSTEM COULD NOT FUNCTION W ONE BLEED AND NO BLEED ; PERFORMED OPS CHECK OF CROSS BLEED SYSTEM OPS CHECK GOOD REF FIM 36-10-00
